Lancaster EPrints

Statistics of fluctuations of wave functions of chaotic electrons in a quantum dot in an arbitrary magnetic field

Falko, Vladimir and EFETOV, K B (1994) Statistics of fluctuations of wave functions of chaotic electrons in a quantum dot in an arbitrary magnetic field. Physical Review B, 50 (15). pp. 11267-11270. ISSN 0163-1829

Full text not available from this repository.

Abstract

Using the supersymmetry technique we calculate the distribution of local amplitudes of electron wave functions in quantum dots in the regime of chaotic motion. The exact formula for an arbitrary magnetic field is obtained from first principles; this provides the possibility of describing the crossover between the orthogonal and unitary ensembles. The distribution function of chaotic electron waves can be the basis for a calculation of the resonance conductance distribution function.

Item Type: Article
Journal or Publication Title: Physical Review B
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 57081
Deposited By: ep_importer_pure
Deposited On: 01 Oct 2012 11:22
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:58
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/57081

Actions (login required)

View Item